MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2231-40Q
Medical Device Problem Codes Premature Discharge of Battery (1057); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in-patient at the hospital.Upon device interrogation, the implantable cardioverter defibrillator was found in backup mode.Premature battery depletion was suspected.The device was explanted and replaced.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported field event of backup operation was confirmed.The numerous high voltage charges performed in a short period of time by the device, resulted in resets from the high voltage controller integrated circuit.This caused the device to enter into backup mode.After the device was restored from backup mode, functional testing was normal.A longevity calculation was performed and found the battery depletion to be normal.

Brand Name
FORTIFY DR, U1.6 SJ4 US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16275295
Report Number2017865-2023-04653
Device Sequence Number12016872
Product Code NVZ
UDI-Device Identifier05414734504386
UDI-Public05414734504386
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCD2231-40Q
Device Catalogue NumberCD2231-40Q
Device Lot NumberS000069936
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown